Normes des extensions quaternionique d'opérateurs réels

Translated title of the contribution: Norms of quaternionic extension of real operators

Daniel Alpay, Maria Elena Luna-Elizarrarás, Michael Shapiro

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We consider bounded linear operators defined on real normed spaces, and with range quaternionic spaces. We study the norms of the quaternionic extensions of such operators.

Translated title of the contributionNorms of quaternionic extension of real operators
Original languageFrench
Pages (from-to)639-643
Number of pages5
JournalComptes Rendus Mathematique
Volume340
Issue number9
DOIs
StatePublished - 1 May 2005

Fingerprint

Dive into the research topics of 'Norms of quaternionic extension of real operators'. Together they form a unique fingerprint.

Cite this